Hail, Clay
- When
- November 10, 12:30 PM CST
- Where
- Clay County, Bible Grove
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.867, -88.450
2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before the first event at Nov 10, 9:57 AM CST, 2 hours 33 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 957 AM CST SUN NOV 10 2002 ZONES ON TRACK FOR THIS MORNING/S RWS/TRWS...SO NO NEED TO UPDATE THEM AT THIS TIME. TEMPS A LITTLE WARMER THAN FORECAST IN THE SOUTHEAST ...BUT SHOULD COOL DOWN AFTER FRONTAL PASSAGE IN THE NEXT COUPLE OF HOURS. WILL UPDATE ZONES EARLY THIS AFTERNOON. .ILX...NONE. BYRD
ILZ027>031-036>038-040>057-061>063-066>068-071>073-111200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 700 AM CST SUN NOV 10 2002 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHEAST ILLINOIS. .DAY ONE... A VIGOROUS COLD FRONT WILL INTERACT WITH PLENTY OF MOISTURE TO PRODUCE SCATTERED THUNDERSTORMS IN CENTRAL AND SOUTHEAST ILLINOIS LATE THIS MORNING INTO THIS AFTERNOON. SOME OF THESE STORMS MAY BECOME STRONG OR SEVERE...WITH DAMAGING WINDS THE PRIMARY THREAT... IN LOCATIONS EAST OF INTERSTATE 55. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN PARTS OF CENTRAL AND SOUTHEAST ILLINOIS...EAST OF I-55...BETWEEN 10 AM AND 5 PM TODAY. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. MILLER
The national radar mosaic for the moment the first event began.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2002Every state in 2002This day in weather historyWarnings in Illinois, November 2002
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5321453, 5321454.